# SDR HEEA079720

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,208 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Mixer Box
- Part number: A3016R
- Part serial: 0011002
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CAM AUDIO SWITCH IS INTERMITTENT. CLEANED COM 1 AUDIO SWITCH AND REPLACED LIGHT PANEL.  REPAIRED.  BENCH CHECK GOOD.
